# SDR SWAA2016060652355

- Difficulty date: June 4, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 70,268 hours, 57,148 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623121
- Part serial: WN0369
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAINS SLIDING WINDOW ARCED.  R & R WINDOW IAW MT.
